News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Lymphoma

Question: Cat Scratch Fever, lymphoma, or none of the above?


 Cheerbabe131120 - Sun Mar 23, 2008 11:31 pm

I have a swollen lymph node on the right side of my head in front of my ear. I have been diagnosed with cat scratch fever before, but my cat hasn't bitten or scratched me in like 6 months. I also have like a rash on the back of my legs that itches really bad. I have been sick a lot lately and since christmas i have almost completely lost my voice twice. i have a lot of joint pain. could all of this be related?
 Debbie Miller, RN - Sun Mar 30, 2008 11:35 am

User avatar Hello,
I am not familiar with an itchy rash or joint pain such as you describe being part of this disease, though individual responses may vary greatly. The swollen lymph nodes can linger for several months so this may be related and malaise is a symptom of this disease, though I would expect it to be better by now unless you are immunosuppressed due to underlying illness or medication such as chemotherapy.

I would try some antihistamine or corticosteroid ointment on the leg to see if the symptoms resolve and perhaps see a rheumatologist of the joint pain continues. I suspect you may have several things co-existing at this time.

Best wishes
 Debbie Miller, RN - Sun Mar 30, 2008 11:47 am

User avatar Hello,
I am not familiar with an itchy rash or joint pain such as you describe being part of this disease, though individual responses may vary greatly. The swollen lymph nodes can linger for several months so this may be related and malaise is a symptom of this disease, though I would expect it to be better by now unless you are immunosuppressed due to underlying illness or medication such as chemotherapy.

I would try some antihistamine or corticosteroid ointment on the leg to see if the symptoms resolve and perhaps see a rheumatologist of the joint pain continues. I suspect you may have several things co-existing at this time.

Best wishes

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here